# SDR SWAA2020092916490

- Difficulty date: September 16, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36971
- Aircraft time: 20,887 hours, 9,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 111A1000
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION STA 663 RBL 35 REAR SPAR TO TANK ANGLE HAS CRACK AT FASTENER HOLE/WING CENTER SECTION STA 663; RBL 35 REAR SPAR TO TANK ANGLE.  CUT OUT AND REMOVED DAMAGE AND INSTALLED NEW REPAIR ANGLES, IAW SRM 57-10-10-2R-5 REPAIR 5 DWG. 111A1000 REV A.  CAP SEALED AND CIC AREA.  LEAK CHECK FUEL TANK FASTENERS, IAW AMM 28-11-00-401-801, NO LEAKS NOTED.
